Follow
Jaehun Lee
Jaehun Lee
Korea Institute of Advanced Science
Verified email at snu.ac.kr
Title
Cited by
Cited by
Year
Heat kernel estimates for symmetric jump processes with mixed polynomial growths
J Bae, J Kang, P Kim, J Lee
The Annals of Probability 47 (5), 2830-2868, 2019
272019
Zeros of random polynomials and its higher derivatives
SS Byun, J Lee, TR Reddy
arXiv preprint arXiv:1801.08974, 2018
17*2018
Boundary regularity for nonlocal operators with kernels of variable orders
M Kim, P Kim, J Lee, KA Lee
Journal of Functional Analysis 277 (1), 279-332, 2019
152019
Heat kernels of non-symmetric jump processes with exponentially decaying jumping kernel
P Kim, J Lee
Stochastic Processes and their Applications 129 (6), 2130-2173, 2019
142019
Heat kernel estimates and their stabilities for symmetric jump processes with general mixed polynomial growths on metric measure spaces
J Bae, J Kang, P Kim, J Lee
arXiv preprint arXiv:1904.10189, 2019
92019
General Law of iterated logarithm for Markov processes: Limsup law
S Cho, P Kim, J Lee
arXiv preprint arXiv:2102.01917, 2021
52021
Equivalence of the grand canonical ensemble and the canonical ensemble on 1d-lattice systems
Y Kwon, J Lee, G Menz
arXiv preprint arXiv:1910.07702, 2019
22019
General Law of iterated logarithm for Markov processes: Liminf laws
S Cho, P Kim, J Lee
Transactions of the American Mathematical Society, Series B 10 (39), 1411-1448, 2023
12023
Laws of the iterated logarithm for occupation times of Markov processes
S Cho, P Kim, J Lee
arXiv preprint arXiv:2211.06674, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–9